8 found
Order:
  1.  25
    D. A. Anapolitanos (1979). Automorphisms of Finite Order. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 25 (33):565-575.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  2.  21
    D. A. Anapolitanos (1981). Cyclic Indiscernibles and Skolem Functions. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 27 (23‐24):353-362.
    No categories
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography  
  3.  14
    D. A. Anapolitanos & J. A. Väänänen (1981). Decidability of Some Logics with Free Quantifier Variables. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 27 (2-6):17-22.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  4.  16
    D. A. Anapolitanos & J. Väänänen (1980). On the Axiomatizability of the Notion of an Automorphism of a Finite Order. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 26 (28-30):433-437.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  5.  35
    D. A. Anapolitanos (1989). Theories and Their Models. Journal for General Philosophy of Science / Zeitschrift für Allgemeine Wissenschaftstheorie 20 (2):201-211.
    Diese Abhandlung diskutiert und kritisiert einige Aspekte der syntaktischen Auffassung der wissenschaftlichen Theorien und tritt dafür ein, daß die einzig mögliche Alternative eine modell-theoretische Annäherung ist.
    Direct download (5 more)  
     
    Export citation  
     
    My bibliography  
  6.  20
    D. A. Anapolitanos (1978). A Theorem on Absolute Indiscernibles. Studia Logica 37 (3):291 - 295.
  7.  5
    D. A. Anapolitanos (1991). The Continuous and The Discrete. Philosophical Inquiry 13 (1-2):1-24.
    No categories
    Direct download (4 more)  
     
    Export citation  
     
    My bibliography  
  8.  3
    D. A. Anapolitanos & J. A. Väänänen (1981). Decidability of Some Logics with Free Quantifier Variables. Mathematical Logic Quarterly 27 (2‐6):17-22.
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography